# SDR SWAA2025041423659

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 7,970 hours, 4,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTER EMERGENCY EXIT LIGHT AT L1 DOOR INOP.<[01] PERFORMED TROBLESHOOTING OUTER EMERGENCY EXIT LIGHT L1 DOOR (L731); FOUND BAD FUSE; REMOVED AND REPLACED FUSE PER AMM 33-51-06-801; PERFORMED GOOD TEST.;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
